# SDR JGVR20201104002

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 12,260 hours, 8,167 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED MULTIPLE CORRODED AREAS ON THE LT AND RT SPAR CAPS AND WEB OF THE VERTICAL STABILIZER AFT SPAR, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION.  REPLACED BLENDED AND/OR CORRODED FASTENERS AS REQUIRED, TREATED AND PRIMED REPAIR AREAS, PER TEXTRON REPAIR.
